Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2014, pp. 21-34. Download full version Download PDF PDF (455 KB)
Received: January 8, 2013;
Revised: September 14, 2013;
Accepted in final form: March 7, 2014;
Published online on March 12, 2014;
Communicated with Peter Maličký.

One and two-step new hybrid methods for the numerical solution of first order initial value problems
by Ali Shokri

Abstract
Abstract
Keywords
hybrid method, initial value problem, multistep methods, off-step points.
Mathematics Subject Classification
(2010) 65L05, 65L06, 65L20.
BibTeX reference
@ARTICLE{oaumb2014003,
  author = {Ali Shokri},
  title = {One and two-step new hybrid methods for the numerical solution of first order initial value problems},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2014},
  issue = {2014},
  pages = {21--34},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016